# SDR UALA2011111006136

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,739 hours, 15,042 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTS INOP ENG 2 FIRE HANDLE.  RELAMPED ENG 2 FIRE HANDLE AND OP CHECKED.
